Home > Flashcards > Print Preview
The flashcards below were created by user
on FreezingBlue Flashcards
. What would you like to do?
a pt is recovering from a skin graft where skin was taking from his abd
an HIV positive pt with increased pain in his feet and legs.
a nervous system manifestation of the disease
a pt with a compromised immune system is admitted to hospital with infection. which will most likely be done to help this client
place pt in resp isolation
pt admitted with eleveated...and general...the nurse suspects that the pt may have an infection. which lab value would be evaluated first
pt present to unit with elevated...and PNE. nurse knows that the pt lymphocyted count is extremely low, bc of this the nurse realized that the pt has decreased
the pt has been admitted to the CCU with dx of ...his WBC is low, but temp is 103 pt states that he has been feeling fine but woke up this morning feeling feverish and having chills. nurse realizes that the pt is prolly
the pt has been dx with HIV. nurse plans his care to include all of the following except
vaccination against virus
pt admitted with temp 103.4 and states he has generalized malaise fatigue body ache and night sweats. these are nonspecific symptoms of
nurse is caring for an immunocompromised pt. which of the following statements about infection in the pt is true SAP
*classic symptoms of infection are often absent * fever may be only symptom of infection *infections with opportunistic pathogens must be assessed
The patient is admitted with what is considered and opportunistic infection and very low lymphocyte count. Upon evaluation, the physician believes that the patient may have acquired immune deficiency syndrome (AIDS). Which of the following will assist in confirming an AIDS diagnosis in the patient( choose
all that apply)?
- *CD4 count less than 200mL
- *Presence of an indicator disease
A nurse in a clinic is assessing a client who has AIDS, has a very decreased CD4 cell count, and is at increased risk for infections. The nurse should recognize that the client is likely to have which of the following infectious oral condition?
A nurse is caring for a client who has HIV. Which of the following infection control precautions should the nurse use while caring for this client?
A nurse is performing teaching with a female client who is newly diagnosed with systemic lupus erythemaiosus (SLE). The nurse should recognize that the client needs further teaching when the client
identifies which of the following as a factor that may exacerbate SLE?
A nurse is caring for a client hospitalized with an acute exacerbation of systemic (SLE). Which nursing diagnosis
has the lowest priority?
altered body image
A nurse is caring for an older adult client with rheumatoid arthritis who is taking aspirin (Bufferin) 650 mg every four hours. Which diagnostic test is monitored by the
nurse to evaluate the effectiveness of this medication?
T cells and B cells are responsible for
Which of the following instruction is most important for family members of patients who is immunocompromised?
wash your hands before and endtering room
Patients infected with human immunodeficiency virus HIV are at high risk for developing.
pneumoxyitis curinii PNE
Dx of AIDS is made by
CD4 count <200ML and an indicator disease
one reason HIV and AIDS spreads so quikcly
individuals are unaware they are infected
Primary fxn of the alimentart tract and accessory organs
provide body with continural supply of nutrients
In the liver, bacteria and other foreign material are removed from the blood. What is responsible for this?
Critically ill patients, especially those with trauma, burns and sepsis should receive prophylaxis for:
The patient is admitted with acute pancreatitis.
He is complaining of severe abdominal pain and nausea. He has hyperactive bowel sounds and abdominal distention. His temp 103F and his blood
pressure is 86/40 mmHg. WBC count is over 20,000 mL. He is jaundice and the nurse notes a bluish
red discoloration around the umbilical area called.
The patient is admitted with acute pancreatitis, he is
complaining of severe abdominal pain and nausea. He has hyperactive bowel sounds and abdominal distention. His temp is 103F BP is
86/40mmHg. His WBC count is over 20,000/mL. He is jaundiced, the nurse notes a bluish discoloration around the umbilical area. Which of the following is indicated first in managing this patient?
admin of fluids to manage hypotension
The patient with acute pancreatitis would likely have which of the following laboratory values?
elevated amylase and lipase
In patients with pancreatitis, which of the following
laboratory results represents the physiological effects of fluid shifts?
low serum albumin level
A priority treatment for patients with severe pancreatitis is:
volume replacement to tx hypovolemia
The patient is a known intravenous drug abuser and presents to the ED complaining of abdominal pain and nausea. The patient denies having hepatitis or HIV
infection. Hepatitis is considered a differential based on the patient’s history. The nurse realizes that:
hepatitis pt often do not know that they have the disease
which type of cirrhosis is caused by lont term alcohol abuse
Your patient with ascites has the following nursing
diagnoses. Which is your highest nursing
priority to address?
A patient with hepatic failure becomes increasingly
confused. What is a likely diagnosis and what test is done to confirm the diagnosis?
encephalopathy; serum ammonia level
Which of the following are treatments for hepatic encephalopathy SAP
- *limited protein intake
The patient is being treated for long-term cirrhosis and has developed significant.. Potential treatment of ascites includes which of the following
(choose all that apply).
- *LeVeen shunt
The patient is admitted with esophageal varices. Which of the following medication is considered first line-medications in the treatment of varices (choose all that apply).
Histamine Blockers block all factors that stimulate the
parietal cells in the stomach to decrease hydrochloric acid also known as H2 blockers, which medication below is in that category of medications?
The patient has presented to the ED after having a black,
foul-smelling, tarry stool . Medical
term for this condition is _________________
A patient with chronic arthritis who takes large doses of ibuprofen is admitted to the hospital for pneumonia. The patient turns on his call lights. The nurse goes to his room and see’s him bending over the toilet. The toilet is full of blood. The patient says he become nauseated vomited forcefully, and started vomiting bright red blood. He is pale and diaphoretic, complaints of nausea. The nurse puts out an emergency call and suspect that the patient has a
Which of the following would be and expected outcome for a client with peptic ulcer disease patient will:
stop drinking alcohol
ARF that occurs with liver failre is called
Assessment of a client taking a Nonsteroidal anti-inflammatory drug (NSAID) for pain management should include specific questions regarding which of the following systems?
What would you like to do?
Home > Flashcards > Print Preview